Previous |  Up |  Next


Title: The Kurzweil integral with exclusion of negligible sets (English)
Author: Krejčí, Pavel
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 128
Issue: 3
Year: 2003
Pages: 277-292
Summary lang: English
Category: math
Summary: We propose an extended version of the Kurzweil integral which contains both the Young and the Kurzweil integral as special cases. The construction is based on a reduction of the class of $\delta $-fine partitions by excluding small sets. (English)
Keyword: Kurzweil integral
Keyword: Young integral
MSC: 26A39
MSC: 26A42
idZBL: Zbl 1051.26006
idMR: MR2012605
DOI: 10.21136/MB.2003.134183
Date available: 2009-09-24T22:09:48Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] G. Aumann: Reelle Funktionen.Springer, Berlin, 1954. (German) Zbl 0056.05202, MR 0061652
Reference: [2] M. Brokate, P. Krejčí: Duality in the space of regulated functions and the play operator.Math. Z. (Accepted). MR 2020705
Reference: [3] T. H. Hildebrandt: Introduction to the Theory of Integration.Academic Press, New York and London, 1963. Zbl 0112.28302, MR 0154957
Reference: [4] P. Krejčí, J. Kurzweil: A nonexistence result for the Kurzweil integral.Math. Bohem. 127 (2002), 571–580. MR 1942642
Reference: [5] P. Krejčí, Ph. Laurençot: Generalized variational inequalities.J. Convex Anal. 9 (2002), 159–183. MR 1917394
Reference: [6] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter.Czechoslovak Math. J. 7 (1957), 418–449. Zbl 0090.30002, MR 0111875
Reference: [7] Š. Schwabik: On the relation between Young’s and Kurzweil’s concept of Stieltjes integral.Čas. Pěst. Mat. 98 (1973), 237–251. Zbl 0266.26006, MR 0322113
Reference: [8] Š. Schwabik: On a modified sum integral of Stieltjes type.Čas. Pěst. Mat. 98 (1973), 274–277. Zbl 0266.26007, MR 0322114
Reference: [9] Š. Schwabik: Abstract Perron-Stieltjes integral.Math. Bohem. 121 (1996), 425–447. Zbl 0879.28021, MR 1428144
Reference: [10] M. Tvrdý: Regulated functions and the Perron-Stieltjes integral.Čas. Pěst. Mat. 114 (1989), 187–209. MR 1063765


Files Size Format View
MathBohem_128-2003-3_5.pdf 356.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo